# SDR CA101222011

- Difficulty date: November 17, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINEERING INVESTIGATION REPORT EIR PT6A 2010-087 ENGINE, SERIAL NUMBER , WAS SENT TO VECTOR ATLANTIC AFTER THE OPERATOR REPORTED OIL PRESSURE DROP DURING FLIGHT AND FOLLOWED BY FINDING METAL CHIPS (BRONZE) IN THE MAIN OIL PRESSURE FILTER DURING SUBSEQUENT INVESTIGATION.
